MAUDE Adverse Event Report: SSCOR INC. SSCOR IINC; SSCOR DUET

SSCOR INC. SSCOR IINC; SSCOR DUET
Model Number 2314NB
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
A scort suction unit (with new batteries installed in (b)(6) 2022 and replace battery indicator off) failed when used on a patient during a crash.
 
Additional Manufacturer Narrative
Sscor reached out to reporter to receive additional information.Reporter states that patient arrived in outpatients department in wycombe hospital for a routine appointment.While waiting for her appointment, patient deteriorated.Loss of consciousness and vomiting.2222 call put out.Portable suction from resuscitation trolley was not working when disconnected from the mains power supply.Alternative suction machine sourced from ent clinic in main opd to provide care for patient.Patient transferred to cardiac and stroke receiving unit (csru).The fault was reported to medical engineering to review and replace the battery.Medical engineering ran functional test on the device and confirmed the battery had failed.A replacement battery was installed and device returned to use after functional testing.The failed battery was installed 18 months earlier.Per reporter device malfunction did not contribute to patient outcome as an alternative device was used.Reported has stated that battery has been discarded and lot # could not be provided or return battery for evaluation.Without a lot number for the battery in question, sscor could not confirm how old the battery was.As a courtesy sscor will issue a replacement battery.Sscor has advised reporter to replace battery every 3 years and perform battery tests as stated in product manual.

Brand Name
SSCOR IINC
Common Device Name
SSCOR DUET
Manufacturer (Section D)
SSCOR INC.
11064 randall st.
sun valley CA 91352
Manufacturer (Section G)
SSCOR INC.
11064 randall st.
sun valley CA 91352
Manufacturer Contact
marisela nolasco
11064 randall st.
sun valley, CA 91352
8185044054
MDR Report Key17761283
Report Number2022724-2023-00004
Device Sequence Number15246885
Product Code BTA
UDI-Device IdentifierB2452314NB1
UDI-Public+B2452314NB1
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2314NB
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Initial Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale